# SDR QXEA2020082400255

- Difficulty date: August 21, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 8,548 hours, 5,136 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE UNCOMMANDED DISENGAGE ON APPROACH.  PREVIOUS CREW REPORTED SAME ANOMALY, BUT WASN'T SURE IF THEY HAD  ACCIDENTALLY DISENGAGED IT OR IF A/T DISENGAGED ON ITS OWN.  WE DID NOT REENGAGE A/T AFTER IT DISENGAGED MANUAL THRUST TILL LANDING. PERFORMED AUTO THROTTLE / THRUST CONTROL QUADRANT INTERFACE OPERATIONAL TEST IAW E175 AMM 22-31-00-710-801-A. OPS CHECK GOOD. NO DEFECTS NOTED, RETURNED TO SERVICE.
